# SDR 08FDEA03050

- Difficulty date: July 24, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- Aircraft time: 42,952 hours, 27,490 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 106122615
- Part serial: 017A35
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING LEVER HANDLE FAILED TO MOVE PAST THE OFF POSITION.  FOLLOWED QRH   PROCEDURES AND IT FAILED TEST NR 1.  REINSTALLED GROUND SENSE LOWER LINK TO SCISSORS LT GEAR, PER SMP AND SAFETIED BOLT.  REMOVED AND REPLACED AIR SAFETY SENSOR IAW M/M 32-09-221-4.  PERFORMED ADJUSTMENT TEST PER M/M 32-09-2215, COMPLYING WITH EA 7-3210-  122383.  "LANDING GEAR SENSING ALTERNATE TEST PROCEDURE".
